Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can Seroquel cause lightheadedness?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1611 Questions
Question
I've been light headed for a few days.
Which is more likely?
Reaction to Seroquel 50 ml or my head cold?
Tue, 5 Jun 2018 in Medicines and Side Effects
 
 
Answered by Dr. Suma Parinam 14 minutes later
Brief Answer:
Head cold

Detailed Answer:
Hi,

If you have recently started Seroquel then you may think of it but head cold can cause light headedness more common.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor